# SDR ASAA2019103031211

- Difficulty date: October 30, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,950 hours, 13,525 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF OAK, THE "CONTROL CABIN ZONE TEMP" LIGHT ILLUMINATED, QRH FOLLOWED, LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE TEST REF B737-800 FIM 21-62 TASK 801. FOUND TRIM VALVE FLT DECK FAULT LIGHT ON. IN HISTORY. CLEARS AFTER RESET, NO FURTHER DEFECT NOTED OK FOR SERVICE. THIS CLEARS MEL 21-21G.
